# SDR FDEA201106232390

- Difficulty date: June 23, 2011
- Submitted: June 29, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65183873
- Condition: Gouged
- Location: Bs 1050 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE LOWER FUSELAGE STA 1050, STR 27R-28R.  CUT OUT DAMAGED SKIN IAW SRM 53-30-3 FIG 1. FABRICATED DOUBLER IAW SRM REV 103, 53-30-3 FIG 1 AND 53-30-2 FIG 2.  INSTALLED DOUBLER IAW SRM 53-30-3 FIG 1.
